Photo Gallery

Login

Search

News & Updation

  • Updated Version
  • WJPPS introducing updated version of OSTS (online submission and tracking system), which have dedicated control panel for both author and reviewer. Using this control panel author can submit manuscript
  • Call for Paper
    • WJPPS  Invited to submit your valuable manuscripts for Coming Issue.
  • Journal web site support Internet Explorer, Google Chrome, Mozilla Firefox, Opera, Saffari for easy download of article without any trouble.
  •  
  • WJPPS Impact Factor
  • Its our Pleasure to Inform you that WJPPS Impact Factor has been increased from  7.454 to 7.632  due to high quality Publication at International Level

  • ICV
  • WJPPS Rank with Index Copernicus Value 84.65 due to high reputation at International Level

  • WJPPS: JUNE ISSUE PUBLISHED
  • JUNE 2021 Issue has been successfully launched on 1 June 2021.

Abstract

WARFARIN INDUCED COAGULOPATHY ASSOCIATED WITH HEMATOMA IN RIGHT QUADRICEPS WITH BILATERAL HEMARTHROSIS: A CASE REPORT

Divya M. Laby*, Minu Mariam Jose, Jovina Merin Sam

ABSTRACT

Warfarin is now the most widely used anticoagulant and increase in its use over the last decade can provide evidence of its effectiveness in preventing embolic strokes in patients with atrial fibrillation. The main adverse effect associated with warfarin is bleeding .Major and fatal bleeding events occur respectively at rates of 7.2 and 1.3 per 100 patient-years. Here we describe a case of 72yr old female admitted with complaints of swelling in both lower limb(right>left), tenderness and discolouration on right thigh.Patient was on warfarin for atrial fibrillation since 11 months. Blood investigation showed severe anaemia and she was immediately transfused with packed red blood cells (PRBC) and fresh frozen plasma(FFP). The international normalized ratio (INR) was highly elevated and there was derangement in bleeding time and activated partial prothromplastin time. The ultrasound scan of right thigh showed hematoma and hemarthrosis. She was diagnosed with warfarin induced coagulopathy and treated Inj. Vitamin K 10mg IV once in a day for 2 days to reverse the anticoagulation effect. Warfarin was restarted at a low dose from day 4. Patient was improved and her international normalized ratio was within the normal limit upon the discharge.

Keywords: INR, warfarin, coagulopathy, vitamin k.


[Full Text Article]

Call for Paper

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Online Submission

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More

Email & SMS Alert

World Journal of Pharmacy and Pharmaceutical Sciences (WJPPS)
Read More